# SDR AALA20101118TUL02

- Difficulty date: November 16, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 31,565 hours, 4,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 36C ESCAPE PATH LIGHT LAMP INOPERATIVE.  REPLACED LAMP FOR ROW 36C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
